MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

TELEFLEX INCORPORATED ARROW; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number IPN036755
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
Before a picc insertion, the nurse trimmed the catheter to a measurement of 43 cm.During the process, the nurse pulled the sensor back a little to prevent damaging the former one during the setup of the catheter.After the catheter was trimmed, the nurse had trouble advancing the sensor getting stuck inside the catheter.The nurse decided to use another picc kit and restart the process.

Brand Name
ARROW
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
TELEFLEX INCORPORATED
po box 12600
durham NC 27709
MDR Report Key10249978
Report Number10249978
Device Sequence Number689597
Product Code LJS
UDI-Device Identifier80801902123745
UDI-Public(01)80801902123745
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2020
Report Date (Section F) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN036755
Device Catalogue NumberCDC-35052-VPS
Device Lot Number23F19M0292
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight45
Date Report Sent to FDA07/02/2020